# SDR SWAA2024080521474

- Difficulty date: August 2, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 69,991 hours, 43,493 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT REAR EMERGENCY LIGHT BATTERY FAILED CAPACITY TEST<[01] REMOVED AND REPLACED RIGHT REAR EMERGENCY LIGHT BATTERY AT POSITION M1672; OPS CHECK GOOD PER AMM 33-51-06
